Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 45, Pages 2377-2381
http://dx.doi.org/10.1155/S0161171204402324

Stability of multipliers on Banach algebras

1Department of Basic Technology, Yamagata University, Yonezawa 992-8510, Japan
2Department of Mathematics, Nippon Institute of Technology, Miyashiro, Saitama 345-8501, Japan

Received 2 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Takeshi Miura, Go Hirasawa, and Sin-Ei Takahasi, “Stability of multipliers on Banach algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 45, pp. 2377-2381, 2004. https://doi.org/10.1155/S0161171204402324.